Alert archive / Kansas / Wind Advisories in 2022

Wind Advisory 26, NWS Wichita, KS

December 1, 202226 counties in Kansas

NWS Wichita, KS issued this wind advisory at Dec 1, 2022, 2:12 PM CST for 26 counties in Kansas. It took effect at Dec 2, 2022, 9:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2022, 2:12 PM CST (20:12 UTC)
In effect from
Dec 2, 2022, 9:00 AM CST
Expired
Dec 3, 2022, 12:00 AM CST
In force
15 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2022-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2022-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WWUS73 KICT 012012
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
212 PM CST Thu Dec 1 2022

KSZ032-047-021015-
/O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/
/O.CON.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/
Russell-Barton-
Including the cities of Russell and Great Bend
212 PM CST Thu Dec 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph
  with gusts up to 45 mph. For the second Wind Advisory, west 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Russell and Barton Counties.

* WHEN...For the first Wind Advisory, until 10 PM CST this 
  evening. For the second Wind Advisory, from 9 AM Friday to 
  midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ033-048>053-067>069-082-083-091-092-021015-
/O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/
/O.CON.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/
Lincoln-Ellsworth-Saline-Rice-McPherson-Marion-Chase-Reno-Harvey-
Butler-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Lincoln, Sylvan Grove, Ellsworth, Wilson,
Salina, Lyons, Sterling, McPherson, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Kingman, Derby, Haysville, Bel Aire,
Park City, Valley Center, Wichita, Anthony, Harper, Attica, 
and Wellington
212 PM CST Thu Dec 1 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT CST
FRIDAY NIGHT...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph
  with gusts up to 45 mph. For the second Wind Advisory, west 
  winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of Central and South Central Kansas.

* WHEN...For the first Wind Advisory, until 10 PM CST this 
  evening. For the second Wind Advisory, from 9 AM Friday to 
  midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ070>072-093>096-098>100-021015-
/O.NEW.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/
Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, 
Coffeyville, Independence, and Parsons
212 PM CST Thu Dec 1 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, 
  Neosho, Chautauqua, Montgomery and Labette Counties.

* WHEN...From 9 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
370 
WWUS73 KICT 020256
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
856 PM CST Thu Dec 1 2022

KSZ032-033-047>053-067>069-082-083-091-092-021700-
/O.CAN.KICT.WI.Y.0025.000000T0000Z-221202T0400Z/
/O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, and Wellington
856 PM CST Thu Dec 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...
...WIND ADVISORY IS CANCELLED FOR THIS EVENING...

* WHAT...South winds have subsided a bit, therefore the wind 
  advisory for this evening has been cancelled.

  However, south winds 25 to 35 mph with gusts up to 50 mph are 
  expected Friday before becoming southwest in the afternoon. 
  Then a shift to a north wind at 25 to 35 mph with gusts to 50 
  mph is expected Friday evening.

* WHERE...Portions of Central and South Central Kansas.

* WHEN...From 9 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ070>072-093>096-098>100-021700-
/O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/
Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, 
Coffeyville, Independence, and Parsons
856 PM CST Thu Dec 1 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, 
  Neosho, Chautauqua, Montgomery and Labette Counties.

* WHEN...From 9 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
146 
WWUS73 KICT 020844
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
244 AM CST Fri Dec 2 2022

KSZ032-033-047>053-067>069-082-083-091-092-022245-
/O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0600Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, and Wellington
244 AM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

* WHAT...South and southwest winds from 25 to 35 mph with gusts up
  to 45 mph are expected this afternoon. Winds will shift to the 
  northwest after 5 PM and increase to 30 to 40 mph with gusts up 
  to 55 mph. 

* WHERE...Portions of Central and South Central Kansas.

* WHEN...From 9 AM Friday to midnight CST Friday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Blowing dust can be expected during the
  afternoon and into the evening reducing visibility. This will
  mostly likely occur along the Interstate 70 corridor. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ070>072-093>096-098>100-022245-
/O.CON.KICT.WI.Y.0026.221202T1500Z-221203T0000Z/
Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, 
Coffeyville, Independence, and Parsons
244 AM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Greenwood, Woodson, Allen, Cowley, Elk, Wilson, 
  Neosho, Chautauqua, Montgomery and Labette Counties.

* WHEN...From 9 AM to 6 PM CST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Metzger
933 
WWUS73 KICT 022130
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
330 PM CST Fri Dec 2 2022

KSZ070>072-093>096-098>100-030600-
/O.EXT.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/
Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Winfield, Arkansas City, Howard, Moline, Longton, 
Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, 
Coffeyville, Independence, and Parsons
330 PM CST Fri Dec 2 2022

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph
  expected with winds forecast to flip around to the northwest
  early this evening and stay strong. 

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ032-033-047>053-067>069-082-083-091-092-030600-
/O.CON.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, and Wellington
330 PM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds from 30 to 40 mph with gusts up to 55 mph
  are expected to continue late this afternoon. Winds will shift 
  to the northwest after 5 PM and will remain very strong early 
  this evening. In addition, areas of blowing dust will reduce 
  visibility this evening, especially for locations along and 
  north of Highway 50. 

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Blowing dust can be expected during the 
  afternoon and into the evening reducing visibility. This will 
  mostly likely occur along the Interstate 70 corridor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Lawson
357 
WWUS73 KICT 030439
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
1039 PM CST Fri Dec 2 2022

KSZ032-033-047>053-067-068-082-083-030545-
/O.CAN.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Kingman-Sedgwick-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, Kingman, Derby, Haysville, 
Bel Aire, Park City, Valley Center, and Wichita
1039 PM CST Fri Dec 2 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have decreased below criteria therefore the wind
advisory has been cancelled.

$$

KSZ069>072-091>096-098>100-030600-
/O.CON.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/
Butler-Greenwood-Woodson-Allen-Harper-Sumner-Cowley-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of El Dorado, Augusta, Andover, Rose Hill, 
Eureka, Madison, Yates Center, Iola, Humboldt, Anthony, Harper, 
Attica, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
1039 PM CST Fri Dec 2 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...North winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of South Central and Southeast Kansas.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
346 
WWUS73 KICT 030540
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
1140 PM CST Fri Dec 2 2022

KSZ069>072-091>096-098>100-030645-
/O.EXP.KICT.WI.Y.0026.000000T0000Z-221203T0600Z/
Butler-Greenwood-Woodson-Allen-Harper-Sumner-Cowley-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of El Dorado, Augusta, Andover, Rose Hill, 
Eureka, Madison, Yates Center, Iola, Humboldt, Anthony, Harper, 
Attica, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
1140 PM CST Fri Dec 2 2022

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

Wind speeds have decreased below wind advisory criteria therefore
the advisory will be allowed to expire at midnight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Dec 1, 11:39 AM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Dec 1, 11:39 AM CST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1139 AM CST Thu Dec 1 2022

.SYNOPSIS...
Issued at 322 AM CST Thu Dec 1 2022

The main story for the forecast period will be the strong winds
today and on Friday. There will be the potential for gusts up to 50
mph on both days with Thursday focused around areas along and west
of the Kansas Turnpike and for Friday areas along and east of
I-135 during the day time and then once again in central Kansas
behind the cold front. A wind advisory is in effect until 10 PM
tonight for portions of central and south-central Kansas. There
will be elevated fire concerns to go along with the strong winds.
See fire weather section for more details.

&&

.SHORT TERM...(Today through Saturday night)
Issued at 322 AM CST Thu Dec 1 2022

A shortwave trough that's still off the coast of the Pacific
Northwest will quickly race eastward into the Intermountain Region
today. As a result surface cyclogenesis will be ongoing today over
the eastern Rockies. This will help tighten up the pressure gradient
over our region and result in strong winds. By Friday the surface
low will begin to race off to the northeast across the Central
Plains. We'll see continued wind affects from the low pressure due
to proximity. A cold front will surge southward during the evening
hours. Behind it strong gradient winds will continue for a few ours
before the front clears our region completely. Friday will see well
above normal highs with some areas approaching the mid 70s. By
Saturday much colder air will filter and we'll see highs in the low
40s.

.LONG TERM...(Sunday through Wednesday)
Issued at 322 AM CST Thu Dec 1 2022

The pattern continue to look progressive in the long range with
another shortwave expected to approach the Central Plains Monday and
Tuesday. This may bring a chance for precipitation for portions of
southeast Kansas. There are some hints that the pattern may slow
down some as the GEFS and GEPS cut off some of the shortwave and
stall it over the southern Rockies. If this were to play out there's
another wave that just beyond the forecast period that could help
push the previous energy left behind out and would allow for better
precipitation chances. There's still a ton of uncertainty at this
point in the forecast, however. So for now will keep messaging
limited precipitation chances.

Williams

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1130 AM CST Thu Dec 1 2022

VFR conditions are expected to prevail over the next 24 hours.

Main concerns throughout the next 24 hours will be stout southerly
to southwesterly winds in excess of 40 knots at times. A
strengthening low-level jet during the overnight hours will
support the development of low-level wind shear area-wide during
that time.

Cuellar

&&

.FIRE WEATHER...
Issued at 322 AM CST Thu Dec 1 2022

Elevated fire concerns are expected today with relative humidity
values in the low to mid 30s and gusty winds up to 50 mph possible.
Friday could potentially be a critical fire weather day due to well
above normal temperatures, wind gusts up to 50 mph (mainly
southeast Kansas during the day), and relative humidity values in
the teens in central Kansas. One limiting factor for southeast
Kansas is that relative humidity values are expected to be in the
40s and 50s. One major concern will be a wind shift behind the
cold front. Strong gusts up to 55 mph will be possible behind the
front so any on going fires could cause problems for fire
suppression efforts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    50  39  69  25 /   0   0   0   0
Hutchinson      50  37  70  22 /   0   0   0   0
Newton          50  38  68  23 /   0   0   0   0
ElDorado        50  39  67  25 /   0   0   0   0
Winfield-KWLD   52  41  70  27 /   0   0   0   0
Russell         55  37  74  17 /   0   0   0   0
Great Bend      53  37  74  18 /   0   0   0   0
Salina          52  38  71  20 /   0   0   0   0
McPherson       50  37  70  20 /   0   0   0   0
Coffeyville     52  43  67  29 /   0   0   0   0
Chanute         51  42  67  27 /   0   0   0   0
Iola            50  41  66  26 /   0   0   0   0
Parsons-KPPF    51  42  67  28 /   0   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM CST this evening for KSZ032-033-
047>053-067>069-082-083-091-092.

&&

SYNOPSIS...CRW
SHORT TERM...CRW
LONG TERM...CRW
AVIATION...JC
FIRE WEATHER...CRW
Hazardous weather outlook, Dec 1, 3:41 AM CST, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
341 AM CST Thu Dec 1 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-020945-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
341 AM CST Thu Dec 1 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Very high grassland fire danger is expected area wide this
afternoon due to strong south winds and low daytime humidity levels.
Wind gusts could reach up to 50 mph in some areas across central
and south-central Kansas today. See wind advisory for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Dangerous fire conditions will also be in place on Friday afternoon
and early evening as south and southwest winds remain strong. Very
high grassland fire danger is expected area wide but a few
locations in central Kansas could hit extreme where relative
humidity values are in the teens and in portions of southeast Kansas
where very strong winds are expected.

There will be a chance for a precipitation Sunday morning through
Tuesday for southeast Kansas. A rain snow mix will be possible for
south-central and southeast Kansas on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Dec 1, 1:21 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
121 PM CST THU DEC 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     NON-TSTM WND GST RUSSELL AIRPORT         38.87N 98.81W
12/01/2022  M60 MPH          RUSSELL            KS   ASOS

            DELAYED REPORT.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:21 AM CSTWind AdvisoryICTBarton, Butler, Chase, Ellsworth, Harper, Harvey and 10 more18 hr
Dec 1, 2:07 PM CSTRed Flag WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more28 hr

Nearby

Wind Advisories in Kansas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.